# SDR C2XA10RI125

- Difficulty date: September 26, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 29,037 hours, 21,590 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Part number: M1195175242
- Condition: Broken
- Location: Anit-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGT 2416 - EWR - FLIGHT CREW REPORTED WING ANTI ICE FAIL IN ICING CONDITIONS DURING CLIMB.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  MX REMOVED AND REPLACED LT WING ANTI ICE DUCT THERMOSTAT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
